Quantum Diffusions on the Finite-Difference Fock Space
Mathematica balkanica, Tome 7 (1993) no. 1, p. 9
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_1_a1,
author = {Andreas Boukas},
title = {Quantum {Diffusions} on the {Finite-Difference} {Fock} {Space}},
journal = {Mathematica balkanica},
pages = {9},
year = {1993},
volume = {7},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a1/}
}
Andreas Boukas. Quantum Diffusions on the Finite-Difference Fock Space. Mathematica balkanica, Tome 7 (1993) no. 1, p. 9. http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a1/